Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition

Show simple item record

dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor.author Li, Kangwei
dc.date.accessioned 2019-11-21T13:20:01Z
dc.date.available 2019-11-21T13:20:01Z
dc.date.issued 2018
dc.identifier.citation Li , K 2018 , ' Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition ' , Michigan Mathematical Journal , vol. 67 , no. 2 , pp. 253-265 . https://doi.org/10.1307/mmj/1516330973 en
dc.identifier.issn 0026-2285
dc.identifier.other PURE: 122362385
dc.identifier.other PURE UUID: 446429d7-9bf8-4903-9a25-fe4406905c3e
dc.identifier.other WOS: 000437815300002
dc.identifier.other Scopus: 85047215639
dc.identifier.uri http://hdl.handle.net/10138/307181
dc.description.abstract In this note, we show that if T is a multilinear singular integral operator associated with a kernel satisfies the so-called multilinear L-r-Hormander condition, then T can be dominated by multilinear sparse operators. en
dc.format.extent 13
dc.language.iso eng
dc.relation.ispartof Michigan Mathematical Journal
dc.rights en
dc.subject CALDERON-ZYGMUND OPERATORS en
dc.subject WEIGHTED NORM INEQUALITIES en
dc.subject MULTIPLIERS en
dc.subject 111 Mathematics en
dc.title Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition en
dc.type Article
dc.description.version Peer reviewed
dc.identifier.doi https://doi.org/10.1307/mmj/1516330973
dc.type.uri info:eu-repo/semantics/other
dc.type.uri info:eu-repo/semantics/acceptedVersion
dc.contributor.pbl

Files in this item

Total number of downloads: Loading...

Files Size Format View
1606.03925.pdf 190.8Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record